Search dblp for Publications

export results for "toc:db/journals/jsiaml/jsiaml4.bht:"

 download as .bib file

@article{DBLP:journals/jsiaml/ImakuraSSM12,
  author    = {Akira Imakura and
               Tetsuya Sakurai and
               Kohsuke Sumiyoshi and
               Hideo Matsufuru},
  title     = {A parameter optimization technique for a weighted Jacobi-type preconditioner},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {41--44},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.41},
  doi       = {10.14495/jsiaml.4.41},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/ImakuraSSM12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsiaml/Ishitani12,
  author    = {Kensuke Ishitani},
  title     = {A fast wavelet expansion technique for Vasicek multi-factor model
               of portfolio credit risk},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {13--16},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.13},
  doi       = {10.14495/jsiaml.4.13},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/Ishitani12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsiaml/Kaizu12,
  author    = {Satoshi Kaizu},
  title     = {The existence of solutions to topology optimization problems},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {33--36},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.33},
  doi       = {10.14495/jsiaml.4.33},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/Kaizu12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsiaml/KanazawaMY12,
  author    = {Hiroki Kanazawa and
               Takayasu Matsuo and
               Takaharu Yaguchi},
  title     = {A conservative compact finite difference scheme for the KdV equation},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {5--8},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.5},
  doi       = {10.14495/jsiaml.4.5},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/KanazawaMY12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsiaml/KuramaeM12,
  author    = {Hiroaki Kuramae and
               Takayasu Matsuo},
  title     = {An alternating discrete variational derivative method for coupled
               partial differential equations},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {29--32},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.29},
  doi       = {10.14495/jsiaml.4.29},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/KuramaeM12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsiaml/LiuM12,
  author    = {Nien{-}Lin Liu and
               Maria Elvira Mancino},
  title     = {Fourier estimation method applied to forward interest rates},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {17--20},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.17},
  doi       = {10.14495/jsiaml.4.17},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/LiuM12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsiaml/MatsumotoKKS12,
  author    = {Takuya Matsumoto and
               Kenji Kudo and
               Yutaka Kuwajima and
               Takaomi Shigehara},
  title     = {Algorithm for solving Jordan problem of block Schur form},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {9--12},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.9},
  doi       = {10.14495/jsiaml.4.9},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/MatsumotoKKS12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsiaml/NaitoTS12,
  author    = {Michihiro Naito and
               Hiroto Tadano and
               Tetsuya Sakurai},
  title     = {A modified Block IDR({\textdollar}s{\textdollar}) method for computing
               high accuracy solutions},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {25--28},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.25},
  doi       = {10.14495/jsiaml.4.25},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/NaitoTS12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsiaml/SakuradaYOU12,
  author    = {Naotoshi Sakurada and
               Junichi Yarimizu and
               Naoki Ogura and
               Shigenori Uchiyama},
  title     = {An integer factoring algorithm based on elliptic divisibility sequences},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {21--23},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.21},
  doi       = {10.14495/jsiaml.4.21},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/SakuradaYOU12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsiaml/YamagishiKNWT12,
  author    = {Hiroyuki Yamagishi and
               Yoshinori Kametaka and
               Atsushi Nagai and
               Kohtaro Watanabe and
               Kazuo Takemura},
  title     = {Elliptic theta function and the best constants of Sobolev-type inequalities},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {1--4},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.1},
  doi       = {10.14495/jsiaml.4.1},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/YamagishiKNWT12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsiaml/ZhangT12,
  author    = {Hui Zhang and
               Tsuyoshi Takagi},
  title     = {An exhaustive search method to find all small solutions of a multivariate
               modular linear equation},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {37--40},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.37},
  doi       = {10.14495/jsiaml.4.37},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/ZhangT12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics